# SDR AALA202201146689

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 69,881 hours, 31,636 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transmitter
- Part number: C20215000
- Part serial: 01216
- Condition: Fault Message
- Location: Zone 200 - Fuse
- Part time: 60,246 hours, 34,283 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW ABORTED TAKE OFF AT 20 KNOTS DUE TO A BRAKE SYSTEM 2 ECAM FAULT. REPLACED BRAKE PEDAL TRANSMITTER UNIT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-42-47.
